| Model Number |
TSVM4B16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported by doctor that extraction of teeth with immediate implant placement was being performed.Primary stability was not achieved with the implant at tooth location 12.Area left to heal regeneross corticocancellous mixed with osseoguard flex placed.The implant placement will be at later date.